Journal article icon

Journal article

Discrete Morse theory for computing cellular sheaf cohomology

Abstract:
Sheaves and sheaf cohomology are powerful tools in computational topology, greatly generalizing persistent homology. We develop an algorithm for simplifying the computation of cellular sheaf cohomology via (discrete) Morse theoretic techniques. As a consequence, we derive efficient techniques for distributed computation of (ordinary) cohomology of a cell complex.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s10208-015-9266-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
Springer US Publisher's website
Journal:
Foundations of Computational Mathematics Journal website
Volume:
16
Issue:
4
Pages:
875-897
Publication date:
2015-06-20
Acceptance date:
2015-04-20
DOI:
EISSN:
1615-3383
ISSN:
1615-3375
Pubs id:
pubs:673274
URN:
uri:9b884540-1baf-4878-94fe-1ef0eabb8fa4
UUID:
uuid:9b884540-1baf-4878-94fe-1ef0eabb8fa4
Local pid:
pubs:673274

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP